# SDR FDEA201201310404

- Difficulty date: January 31, 2012
- Submitted: January 31, 2012
- Operation: Air carrier
- Aircraft: N682FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 800
- Aircraft time: 19,294 hours, 10,379 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A57960105202
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD FLAP HAS 4EA DENTS AT LOWER SURFACE BETWEEN RIBS 14A AND 15   APPROX 4", 15", 25", AND 26" AFT OF AFT SPAR.  REPAIRED IAW EA 6-5750-156093.
